# SDR SIMA200900907

- Difficulty date: January 6, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 18,283 hours, 17,360 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3631, CREW REPORTED PRESS LOSS ON DECENT.  COULD NOT MAINTAIN PRESS, EXECUTED EMERGENCY DECENT AND DEPLOYED O2 MASK.  F/A REPORTED SMOKE ODOR DURING DECENT, THEY DIVERTED.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED DIGITAL CONTROLLER IAW AMM 21-31-01 AND CPAM IAW AMM 21-32-01.  REMOVED AND REPLACED O2 MASKS.  OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
